# SDR USAABB04028

- Difficulty date: March 4, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N631AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 71404
- Condition: Inoperative
- Location: Rt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHL - FLT 738 - CREW REPORTED THAT THE RIGHT SIDE BRAKES WERE INOPERATIVE ON LANDING ROLLOUT.  MAINTENANCE REPLACED THE RIGHT BRAKE METERING VALVE ASSEMBLY.  (M)
